Open Access
Translator Disclaimer
January 2002 Generalized Integration and Stochastic ODEs
Franco Flandoli, Francesco Russo
Ann. Probab. 30(1): 270-292 (January 2002). DOI: 10.1214/aop/1020107768

Abstract

Stochastic forward integrals for processes more general than semimartingales are shown to exist, generalized forms of Itô–Wentzell formula and covariation formula are proved, and one-dimensional stochastic equations driven by finite quadratic variation processes and semimartingales are solved. This generalized stochastic calculus is motivated by applications to uniqueness and dependence on parameters for stochastic equations with nonregular drift.

Citation

Download Citation

Franco Flandoli. Francesco Russo. "Generalized Integration and Stochastic ODEs." Ann. Probab. 30 (1) 270 - 292, January 2002. https://doi.org/10.1214/aop/1020107768

Information

Published: January 2002
First available in Project Euclid: 29 April 2002

zbMATH: 1022.60054
Digital Object Identifier: 10.1214/aop/1020107768

Subjects:
Primary: 60H05, 60H10

Rights: Copyright © 2002 Institute of Mathematical Statistics

JOURNAL ARTICLE
23 PAGES


SHARE
Vol.30 • No. 1 • January 2002
Back to Top